# SDR DXTA200702484

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 2,432 hours, 1,547 cycles
- Engine: Allsn AE3007C
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Damaged
- Location: Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OBSERVED COMING FROM THE PILOTS YOKE CLIP LIGHT WITH THE RHEOSTAT IN THE OFF POSITION.   09-28-07   REPLACED PILOT'S CHART HOLDER, P/N 10-62-01, AND INSTALLED NEW CHART HOLDER, PN 10-62-01, LIGHTS OPS CHECK GOOD.  IAW CE-750 INTERIOR MAINT MANUAL CHAP 25.
